# SDR R61A201307250655

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,443 hours, 17,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WAS MAKING NOISE IN CRUISE AND ON DESCENT.  MX INSPECTED L2 DOOR SEAL AND DEFLECTOR IAW AMM AND NO DEFECTS NOTED.  ACFT IS GOOD FOR SERVICE.
